# SDR DL76S951852

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Component: 113T61008A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION DAMAGE FOUND ON UPPER SURFACE OF RT I/B AILERON.  REPAIRED PER SRM 57-60-01 REF 51-70-17.
